MAUDE Adverse Event Report: C. R. BARD, INC. BARDEX® I.C. COMPLETE CARE® FOLEY TRAY; CATHETER, UROLOGICAL, ANTIMICROBIAL

C. R. BARD, INC. BARDEX® I.C. COMPLETE CARE® FOLEY TRAY; CATHETER, UROLOGICAL, ANTIMICROBIAL
Model Number 300016A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
Rn placed new foley catheter.Once inserted and balloon inflated, rn noticed that metal clip that drains urine from the collection bag was rusted.There was no moisture noted in the insertion kit.The bag was replaced with a new one.

Brand Name
BARDEX® I.C. COMPLETE CARE® FOLEY TRAY
Common Device Name
CATHETER, UROLOGICAL, ANTIMICROBIAL
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd.
covington GA 30014
MDR Report Key7005956
Report Number7005956
Device Sequence Number2004896
Product Code MJC
UDI-Device Identifier00801741000263
UDI-Public(01)00801741000263(17)190731(10)NGBS2850
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/31/2017
Report Date (Section F) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2019
Device Model Number300016A
Device Catalogue Number300016A
Device Lot NumberNGBS2850
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer10/31/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Date Report Sent to FDA10/31/2017